Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Bumps on body, hard, itching. No relief after changing soap

I have thes bumps That keep popping up on my body dr put me On steroids they went a way but now are coming Back they are little hard bumps like a spider bite they won t go away now I have one that started in my private area some one my back arms and 4 on my but check and they itch , I have changes all my soap To free fragrance And all that
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi..It looks like you are suffering from Urticaria.. This does not have any relation with the soap used.It is a recurrent condition of skin occurring repeatedly over few months,sometimes even years.You should consult a dermatologist and get a course of anti histaminics prescribed and continue having the same for few weeks- months. Apply calamine lotion for temporary relieving of itching. Do note whether any specific thing you do precipitates it e.g. some kind of food, odor.In most of the cases is is idiopathic ,so a course of antihistminics help

Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor